MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ACTIS HIGH NK SZ8/9; FEMORAL STEM TRIALS

DEPUY IRELAND - 9616671 ACTIS HIGH NK SZ8/9; FEMORAL STEM TRIALS
Model Number 2010-02-550
Medical Device Problem Codes Loose or Intermittent Connection (1371); Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 08/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the actis trial neck segments loose tolerance and slightly disengaging when trailing hip.No problems were caused due to worn instrument.New neck segments were swapped to address this issues.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ACTIS HIGH NK SZ8/9
Common Device Name
FEMORAL STEM TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10606368
Report Number1818910-2020-21212
Device Sequence Number2793318
Product Code KWL
UDI-Device Identifier10603295393832
UDI-Public10603295393832
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150862
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2010-02-550
Device Catalogue Number201002550
Device Lot NumberPG277158
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date09/30/2020
Supplement Report FDA Received Date11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1